Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 112, NWS Albuquerque, NM

May 21, 2017Curry County, Quay County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2017, 7:24 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2017, 7:24 PM MDT (01:24 UTC)
Expired
May 21, 2017, 8:30 PM MDT
In force
66 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Curry County, NM, Quay County, NM, Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 29 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2733 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS55 KABQ 220124
SVRABQ
NMC009-037-041-220230-
/O.NEW.KABQ.SV.W.0112.170522T0124Z-170522T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
724 PM MDT SUN MAY 21 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern Roosevelt County in east central New Mexico...
  Southwestern Quay County in east central New Mexico...
  West central Curry County in east central New Mexico...

* Until 830 PM MDT.

* At 724 PM MDT, a severe thunderstorm was located 7 miles northwest
  of House, or 21 miles northeast of Fort Sumner, moving southeast at
  20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  House and Mcalister. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3447 10382 3456 10395 3461 10395 3460 10402
      3467 10413 3478 10413 3485 10401 3474 10361
TIME...MOT...LOC 0124Z 296DEG 16KT 3473 10400 

HAIL...1.00IN
WIND...60MPH
 
$$

Guyer
4 follow-up statements
341 
WWUS55 KABQ 220148
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
748 PM MDT SUN MAY 21 2017

NMC009-037-041-220230-
/O.CON.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-Curry-
748 PM MDT SUN MAY 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN ROOSEVELT...SOUTHWESTERN QUAY AND WEST CENTRAL CURRY
COUNTIES...

At 748 PM MDT, a severe thunderstorm was located over House, or 21
miles northeast of Fort Sumner, moving southeast at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
House and Mcalister. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3447 10382 3456 10395 3461 10395 3460 10402
      3463 10407 3483 10394 3474 10361
TIME...MOT...LOC 0148Z 300DEG 19KT 3466 10393 

HAIL...1.00IN
WIND...70MPH
 
$$

Guyer
849 
WWUS55 KABQ 220206
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
806 PM MDT SUN MAY 21 2017

NMC009-037-041-220230-
/O.CON.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-Curry-
806 PM MDT SUN MAY 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN ROOSEVELT...SOUTH CENTRAL QUAY AND WEST CENTRAL
CURRY COUNTIES...

At 806 PM MDT, a severe thunderstorm was located near House, or 23
miles east of Fort Sumner, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
House and Mcalister. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3447 10382 3456 10395 3469 10395 3476 10383
      3471 10363
TIME...MOT...LOC 0206Z 302DEG 26KT 3461 10385 

HAIL...0.75IN
WIND...60MPH
 
$$

Guyer
544 
WWUS55 KABQ 220216
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
816 PM MDT SUN MAY 21 2017

NMC009-220226-
/O.CAN.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Curry-
816 PM MDT SUN MAY 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CURRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3460 10372 3460 10374 3458 10374 3447 10382
      3456 10395 3464 10395 3469 10389 3465 10370
      3462 10371
TIME...MOT...LOC 0216Z 296DEG 16KT 3459 10380 

$$

NMC037-041-220230-
/O.CON.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-
816 PM MDT SUN MAY 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN ROOSEVELT AND SOUTH CENTRAL QUAY COUNTIES...

At 816 PM MDT, a severe thunderstorm was located 7 miles southeast of
House, or 26 miles east of Fort Sumner, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
House.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3460 10372 3460 10374 3458 10374 3447 10382
      3456 10395 3464 10395 3469 10389 3465 10370
      3462 10371
TIME...MOT...LOC 0216Z 296DEG 16KT 3459 10380 

HAIL...0.75IN
WIND...60MPH
 
$$

Guyer
945 
WWUS55 KABQ 220228
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
828 PM MDT SUN MAY 21 2017

NMC037-041-220238-
/O.EXP.KABQ.SV.W.0112.000000T0000Z-170522T0230Z/
Roosevelt-Quay-
828 PM MDT SUN MAY 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROOSEVELT AND
SOUTH CENTRAL QUAY COUNTIES WILL EXPIRE AT 830 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore the warning will be
allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

LAT...LON 3460 10372 3460 10374 3458 10374 3447 10382
      3456 10395 3464 10395 3469 10389 3465 10370
      3462 10371
TIME...MOT...LOC 0228Z 296DEG 16KT 3457 10376 

$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:05 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 21, 6:05 PM MDT, 1 hour 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
605 PM MDT Sun May 21 2017

.AVIATION...
00Z TAF CYCLE
An active period for eastern NM tonight with SHRA/TSRA spreading
east across the east-central and northeast plains. Strong moisture
advection will spread westward overnight onto the central mt chain
and generate a widespread area of MVFR low cigs near 015 with local
reductions to IFR. The greatest potential for IFR will be from 09Z
to 13Z at KLVS, KTCC, and KROW. Precip type will likely shift from
TSRA to more SHRA and patchy DZ with even some FG. Guidance favored
KROW for fog overnight. KSAF may even see lower cigs by sunrise if
the moisture push is strong enough. This would also lead to a period
of gap winds for KSAF and KABQ. Models show low cigs clearing slowly
from west to east Monday morning as drier/northwest flow pushes in
from central and western NM. Another round of SHRA/TSRA is likely
for eastern NM once destabilization occurs Monday afternoon.

Guyer

&&

.PREV DISCUSSION...249 PM MDT Sun May 21 2017...
.SYNOPSIS...
Gulf moisture invaded the Eastern Plains last night and will fuel a
few storms this afternoon and overnight, some of which may become
strong to severe. Warming will continue Monday across western New
Mexico, but a weak backdoor cold front across the Eastern Plains will
keep temperatures below normal there. More storms are forecast
Monday afternoon across the Eastern Plains, some of which may become
severe. An additional round of storms is forecast across the east
Monday night along a stronger backdoor cold front, which is forecast
to push into the Rio Grande Valley and create moderate east
canyon/gap winds. Temperatures will take a dip Tuesday behind the
front and be well below normal across the Eastern Plains. A renewed
warming and drying trend will begin Wednesday and continue through
the remainder of the work week with temperatures reaching above
normal areawide by Thursday. Windy conditions are forecast Thursday
and Friday across much of the area.

&&

.DISCUSSION...
The warming trend continues this afternoon, with observed 24hr change
values generally around +10 degrees at 2PM. That said, temperatures
are still below normal. Gulf moisture invaded the Eastern Plains
overnight into today and is already fueling a round of showers and
storms that are on the uptrend along and east of a sharpening
dryline across the plains/highlands. Latest NAM12 is forecasting
sbCAPE values of 1000-1600 J/kg and LIs of -5 to -7C with 0-6km Bulk
Shear of 35-45kts in an area from the South Central Mountains north
and east to Union County late this afternoon. While surface based
instability is somewhat limited, bulk shear values are sufficient for
supporting rotating storms and perhaps a supercell or two further
east near the Texas border where surface dewpoint temps are in the
upper 40s to lower 50s. The severe threat today is somewhat marginal,
but that trends up Monday with improved surface based instability
and slightly higher 0-6km Bulk Shear. A weak backdoor front will
provide the forcing Monday afternoon, with the best shot for severe
storms across the East Central and Southeast Plains.

A stronger backdoor front will follow down Monday night and progress
through the Central Mountain Chain early Tuesday morning, creating
moderate east canyon/gap winds. The front may spark an additional
round of storms across the east late Monday night as well. Cold air
advection behind the front will limit convective potential Tuesday
afternoon and will send daytime temperatures well below normal across
the Eastern Plains. Given upslope low level flow, a few storms are
possible late Tuesday moving off of the Northern Mountains with moderate
northwest flow aloft and favorable veering wind profiles. However, these
storms will be limited due to a cooler airmass with lower surface
dewpoint temperatures as mentioned above.

A new warming/drying trend will begin Wednesday as a ridge of high
pressure moves over the Southern Rockies and New Mexico. Windy
conditions are forecast Thu/Fri, with the westerlies punching in
behind the departing ridge axis. Thursday looks to be the warmest day
this forecast cycle, with daytime temperatures reaching above normal
areawide. Roswell will challenge 100 degrees for the first time this
calendar year on Thursday, thanks in part to downslope winds. Winds
will decrease over the weekend with weakening flow aloft. A backdoor
front will bring low level moisture and chances for storms back to
northeast and east central portions of New Mexico next weekend, with
decent agreement from the 12z GFS and ECMWF solutions.

11

&&

.FIRE WEATHER...
Northwest flow aloft coupled with a surge of low level Gulf moisture
over the eastern plains has combined to initiate convection over
portions of western San Miguel into western Guadalupe county this
afternoon. Isolated to scattered shower and thunderstorm activity
will persist through the evening hours, with a few storms capable of
becoming severe over the NE plains this evening. Frequent lightning,
large hail, and erratic gusty winds up to 50kts will be accompanied
with the stronger storms.

The S/SE flow of Gulf moisture continues Monday with another around
of afternoon showers/storms across the eastern plains. Storm
coverage will be more widespread with a greater potential for severe
storms along the TX border. A strong backdoor front slides south
across the eastern plains Tuesday, kicking out the Gulf moisture,
lowering Mixing Hgts, and dropping daytime highs 10-15F. The front
will also bring breezy to windy gap winds through the central valley
Tuesday morning.

Cold temperatures don't last long across the eastern plains as dry
westerly flow sets up over NM Wednesday, rebounding daytime highs to
normal levels over the eastern plains. Temperatures warm well above
average over the SE plains Thursday, before a general cooling trend
sets up over NM Friday and through the weekend with temperatures
near or above average. RH recoveries will be poor across NW and
southern NM Thursday, with MinRH levels dipping to the single digits
and low teens each afternoon. Coverage of critical fire conditions
increases greatly Thursday and Friday with winds diminishing by
Saturday and thereby reducing critical fire conditions. Afterwards,
long range models show lighter westerly flow aloft allowing eastern
RH's to recover somewhat.

24

&&

.AVIATION...
18Z TAF CYCLE
MVFR cigs have lifted this morning over the Pecos River Valley.
Isold to sct showers and tstms expected after 18Z over the eastern
plains, including KROW and KTCC. Isold svr storms capable of
producing large hail and gusts to 50kts possible over the NE plains
after 00Z. Left VCTS out of KLVS at this time due to the dry line
setting up east of KLVS, however VCSH is not out of the question
there this afternoon. Low level moisture pushes a bit further east
and north Monday morning, with another round of MVFR cigs at KROW,
KTCC, and possibly at KLVS which will be at the periphery of the
moisture push.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 21, 4:43 AM MDT, 14 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
443 AM MDT Sun May 21 2017

NMZ501>540-221100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
443 AM MDT Sun May 21 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal chance of strong to severe thunderstorms late
this afternoon into early tonight across northeast New Mexico. The
main threats will be large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight risk of severe thunderstorms Monday afternoon and
evening across the eastern plains of New Mexico. The main threats
will be large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather through the
National Weather Service Albuquerque web site at weather.gov/abq or
by calling 1.888.386.7637. You can also submit storm reports and
photos on our Facebook page or via Twitter using the hashtag nmwx.

40

In the hours before

Special weather statement, May 21, 3:57 PM MDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
357 PM MDT SUN MAY 21 2017

NMZ540-212245-
Southwest Chaves County-
357 PM MDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
445 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Dunken, or 19 miles west of Hope, moving east at 10
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern Chaves
County.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3280 10513 3293 10513 3298 10486 3272 10488
TIME...MOT...LOC 2156Z 264DEG 8KT 3286 10506

CA
Special weather statement, May 21, 4:15 PM MDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT SUN MAY 21 2017

NMZ527-528-212300-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
415 PM MDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX COUNTY UNTIL
500 PM MDT...

At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Abbott, or 17 miles east of Springer, moving east at
15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southeastern Colfax
County.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3639 10442 3653 10438 3655 10405 3630 10407
TIME...MOT...LOC 2215Z 276DEG 14KT 3646 10431

CA
Special weather statement, May 21, 5:32 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
532 PM MDT SUN MAY 21 2017

NMZ532-534-220015-
Eastern San Miguel County-Quay County-
532 PM MDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL AND WEST
CENTRAL QUAY COUNTIES UNTIL 615 PM MDT...

At 532 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Conchas, or 21 miles west of Tucumcari, moving
east at 20 mph.

Dime size hail will be possible with this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Conchas.

This includes Interstate 40 between Mile Markers 315 and 319.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3509 10399 3517 10413 3522 10413 3522 10421
      3523 10423 3538 10418 3530 10368
TIME...MOT...LOC 2332Z 291DEG 19KT 3525 10409

CA
Special weather statement, May 21, 6:17 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
617 PM MDT SUN MAY 21 2017

NMZ533-220030-
Guadalupe County-
617 PM MDT SUN MAY 21 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GUADALUPE COUNTY...

At 616 PM MDT, a strong thunderstorm was located 7 miles south of
Newkirk, or 22 miles east of Santa Rosa, moving east at 20 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

This storm will remain over mainly rural areas of east central
Guadalupe County County.

Guyer
Special weather statement, May 21, 6:35 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
635 PM MDT SUN MAY 21 2017

NMZ534-220100-
Quay County-
635 PM MDT SUN MAY 21 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUAY COUNTY...

At 635 PM MDT, a strong thunderstorm was located over Tucumcari,
moving east southeast at 15 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Tucumcari.

This includes Interstate 40 between Mile Markers 326 and 339.

Guyer
Special weather statement, May 21, 7:17 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
717 PM MDT SUN MAY 21 2017

NMZ534-537-220130-
Quay County-De Baca County-
717 PM MDT SUN MAY 21 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DE BACA AND
SOUTHWESTERN QUAY COUNTIES...

At 717 PM MDT, a strong thunderstorm was located 7 miles northwest of
House, or 21 miles northeast of Fort Sumner, moving southeast at 20
mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
House.

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:24 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay51 min
May 21, 8:47 PM MDTAreal Flood AdvisoryABQQuay118 min
May 21, 11:10 PM MDTSpecial Weather StatementABQUnion35 min
May 21, 11:42 PM MDTSpecial Weather StatementABQUnion33 min
May 21, 11:43 PM MDTSpecial Weather StatementABQHarding32 min
May 22, 12:21 AM MDTSpecial Weather StatementABQHarding39 min
May 22, 12:33 AM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel42 min
May 22, 1:39 AM MDTSpecial Weather StatementABQHarding51 min
May 22, 12:36 PM MDTSpecial Weather StatementABQDe Baca39 min
May 22, 12:48 PM MDTSevere Thunderstorm WarningABQDe Baca47 min
May 22, 12:52 PM MDTSpecial Weather StatementABQGuadalupe23 min
May 22, 1:09 PM MDTSevere Thunderstorm WarningABQDe Baca36 min
May 22, 1:53 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt52 min
May 22, 1:56 PM MDTSpecial Weather StatementABQSan Miguel34 min
May 22, 2:34 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe25 min
May 22, 2:42 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more40 hr
May 22, 2:57 PM MDTSpecial Weather StatementABQCurry33 min
May 22, 3:27 PM MDTSpecial Weather StatementABQQuay33 min
May 22, 3:51 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
May 22, 3:58 PM MDTSevere Thunderstorm WarningABQGuadalupe34 min
May 22, 4:10 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt23 min
May 22, 4:33 PM MDTSpecial Weather StatementABQGuadalupe42 min
May 22, 4:43 PM MDTSpecial Weather StatementABQ32 min
May 22, 4:49 PM MDTSpecial Weather StatementABQDe Baca26 min
May 22, 5:09 PM MDTSpecial Weather StatementABQRoosevelt51 min
May 22, 5:14 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt46 min
May 22, 5:15 PM MDTSevere Thunderstorm WarningABQChaves, De Baca45 min
May 22, 5:39 PM MDTSevere Thunderstorm WarningABQMora, San Miguel51 min
May 22, 5:54 PM MDTSevere Thunderstorm WarningABQChaves51 min
May 22, 5:57 PM MDTSevere Thunderstorm WarningABQMora, San Miguel48 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.